MAUDE Adverse Event Report: SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770602Y
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the site rite 8 probe was visually inspected upon receipt and was found to be in good physical condition.The reported issue is confirmed; the probe is giving black line on the image.The black lines are due to an internal failure of the probe.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Found during evaluation: the probe is giving black line on the image.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key12631760
Report Number3006260740-2021-04385
Device Sequence Number16494462
Product Code IYO
UDI-Device Identifier00801741138201
UDI-Public(01)00801741138201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770602Y
Device Catalogue Number9770602Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;